EconPapers    
Economics at your fingertips  
 

Median regression for ordered discrete response

Myoung-jae Lee

Journal of Econometrics, 1992, vol. 51, issue 1-2, 59-77

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(92)90029-Q
Full text for ScienceDirect subscribers only

Related works:
Working Paper: MEDIAN REGRESSION FOR ORDERED DISCRETE RESPONSE (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:51:y:1992:i:1-2:p:59-77

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-10
Handle: RePEc:eee:econom:v:51:y:1992:i:1-2:p:59-77